Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6638
Title: Teoremi di rappresentazione per alcune classi di connessioni su di una varietà quasi complessa
Authors: Rizza, Giovanni Battista
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giovanni Battista Rizza, "Teoremi di rappresentazione per alcune classi di connessioni su di una varietà quasi complessa", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 9-25.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: Un precedente lavoro contiene teoremi di rappresentazione per le connessioni di una varietà quasi complessa, appartenenti alle classi $\varrho_{0},\varrho_{+},\varrho_{-}$, e di MARTINELLI e per le connessioni nelle quali la struttura quasi complessa è parallela. Si danno qui i corrispondenti teoremi di rappresentazione per le connessioni metriche su di una varietà quasi hermitiana.
Some previous papers on almost complex spaces considered $\varrho_{0},\varrho_{+},\varrho_{-}$connexions and connexions with the property that the almost complex structure is parallel. In this paper, concerning almost Hermite spaces, representation theorems for metric connexions of the above mentioned classes are given.
URI: http://hdl.handle.net/10077/6638
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:
File Description SizeFormat
RizzaRendMat01.pdf1.12 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

646
Last Week
0
Last month
0
checked on Apr 10, 2019

Download(s)

651
checked on Apr 10, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.